# SDR AALA201808239007

- Difficulty date: August 4, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147201400
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 232FF, FRAMES 20 TO 24,  Y-1732 TO Y-1292.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, PARAGRAPH 2, FIGURE 20106, AND IRM 9701, REVISION H.
